# SDR NWAA071556744

- Difficulty date: April 4, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 69,320 hours, 12,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2120 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FRAME AT BS 2120 S25R AND S26R.  REPAIRED PER EA 67-208996.
